Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Multiplicatively invariant subspaces of Besov spaces


Author: Per Nilsson
Journal: Trans. Amer. Math. Soc. 265 (1981), 535-543
MSC: Primary 46E35
MathSciNet review: 610964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study subspaces of Besov spaces $ B_p^{s,q}$ which are invariant under pointwise multiplication by characters. The case $ s > 0$ is completely described, and for the case $ s \leqslant 0$ we extend known results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35

Retrieve articles in all journals with MSC: 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0610964-1
Keywords: Besov spaces, Morrey spaces, pointwise multipliers
Article copyright: © Copyright 1981 American Mathematical Society